I had a stent in left heart artery on 11/23.10 90% blocked. I had to have another stent (eluding this time) on 1/17/11 in my right heart artery 75% blocked. I have been taking Plavix and Bystolic ever since the last one. I am in Cardiac Rehab. I am 62 years old - female.
For the last 2 days, I have been totally winded sitting still or walking. I keep trying to completely yawn but never feel like I'm getting enough air. I am sighing frequently, but again, never feel like I'm getting enough air. These are the symptoms I had that brought me to the Dr. both times a stent was put in.
Might I have another blockage?
Frequently I have pressure in my chest, and a feeling like a nail in my heart. I take spray Nitroglycerin for chest pain. I am scared to go to the ER because all the tests hurt so much - I don't want more pain.
You may want to get a follow consultation regarding the stents. You should not be experiencing the same pain as prior to the stent implant. The stent could have been the wrong size, migrated, collapsed and possibly there could be restenosis at the site of the original lesion. It is interesting you had one stent that was bare metal and another DES. The bms could have some occlusion, the DES has a better record for not developing restenosis...but possible.
Being short of breath with a cardiovascular medical condition can be a very serious problem and you should see your doctor for that issue to rule out any heart failure. It is unfortunate that some cardiologist will quickly implant a stent when the option of medication can be the effective remedy...now you have a stent and take the medication that you should have been able to avoid.
I have serious CAD for the past 7 years, and medication is sufficient to prevent any angina (chest pain due lack of oxygen). You have the symptoms of heart failure, and that was my condition 7 years ago....shortness of breath, faster than normal heart rate at rest 115 bpm.
If the nitro relieves the pain as it apparently does according to your post, then in all likelihood you still have problems with occluded vessels. Rather than take nitro (fast acting and brief), I take a nitrate before going to the health center, and that is effective, and I have known vessel occlusions. LAD is totally blocked and the ICX is 70% blocked. I can say I taking the option of medication rather than a stent was the proper decision...if and when medication will not control symptoms that would be the time for me to have a stent implant and take the risk of restenosis, etc. Recently, there was a post that stated the cath had ruptured the vessel, and that is also a risk!
Do you have any respiratory issues? Has an echocardiogram ruled out high pulmonary pressures that could be due to a clot in the pulmonary vessel and/or pulmonary embolism (clots in the lungs).
Thanks for sharing, and if you have any further questions or comments you are welcome to respond. I wish you well going forward.
If you still have plaque buildup causing your blockage you might want to try Cardio Clear by Health Freedom Nutritionals. It stopped my plaque buildup
but not my scar tissue build up. I don't like treating symptoms and I don't want short term fixes either with the death panels of Obamacare coming soon. There seems to be an intentional effort to reduce the US population
to cover the fact that they've bankrupted Social Security.
Interesting conspiracy theory, but back to the Cardio Clear. You do know it mainly contains Calcium Disodium? a chemical which isn't particularly good for the body. It is in many foods, including mayonnaise as a preservative. So, like it or not, many of us are actually consuming this chemical unknowingly. There are growing concerns and pressure is being applied to food producers.
I personally think if you take this stuff, you will be one of the victims in your conspiracy theory.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.